# SDR CALA2023050801421

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 90,913 hours, 35,481 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING ON ARRIVAL. REPLACED FUEL CAP. OPS GOOD. PARTS USED: 31-2825-9-0001.
